Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 101, NWS Pueblo, CO

July 2, 2008El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 2, 2008, 3:35 PM MDT for El Paso County, Colorado. It was in force for 55 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2008, 3:35 PM MDT (21:35 UTC)
Expired
Jul 2, 2008, 4:30 PM MDT
In force
55 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County El Paso County, CO

What was reported inside it

TimeReportWhereRemark
Jul 2, 3:35 PM MDTHAIL 0.257 Ne Colorado Springs, CO
Jul 2, 3:35 PM MDTHAIL 17 Ne Colorado Springs, CO
Jul 2, 3:35 PM MDTHAIL 19 Nne Colorado Springs, COENDED AT 346 PM
Jul 2, 3:45 PM MDTHAIL 15 Ssw Black Forest, CO
Jul 2, 3:45 PM MDTHAIL 16 Ene Colorado Springs, CO
Jul 2, 3:55 PM MDTHAIL 1.259 Ne Colorado Springs, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2576 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 022135
SVRPUB
COC041-022230-
/O.NEW.KPUB.SV.W.0101.080702T2135Z-080702T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT WED JUL 2 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
  THIS INCLUDES COLORADO SPRINGS...

* UNTIL 430 PM MDT...

* AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
  LOCATED NEAR NORTH CENTRAL COLORADO SPRINGS...AND WAS MOVING TOWARD
  THE SOUTH AT 6 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CENTRAL COLORADO SPRINGS.
  CASCADE.
  SECURITY.
  PETERSON AFB.
  MANITOU SPRINGS.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3881 10463 3868 10468 3869 10493 3883 10491
      3890 10500 3900 10489 3899 10464
TIME...MOT...LOC 2135Z 014DEG 5KT 3893 10478

$$
4 follow-up statements
000 
WWUS55 KPUB 022150
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
350 PM MDT WED JUL 2 2008

COC041-022230-
/O.CON.KPUB.SV.W.0101.000000T0000Z-080702T2230Z/
EL PASO CO-
348 PM MDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...

AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS CENTERED NEAR CENTRAL COLORADO SPRINGS...AND WAS MOVING
TOWARD THE SOUTH AT 6 MPH.

LOCATIONS IMPACTED INCLUDE...
  CENTRAL COLORADO SPRINGS.
  CASCADE.
  SECURITY.
  PETERSON AFB.
  MANITOU SPRINGS.

AT 345 PM MDT...A WEATHER SPOTTER REPORTED QUARTER SIZE HAIL ON THE 
NORTH SIDE OF COLORADO SPRINGS.  

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3881 10463 3868 10468 3869 10493 3883 10491
      3890 10500 3900 10489 3899 10464
TIME...MOT...LOC 2148Z 014DEG 5KT 3891 10479

$$
000 
WWUS55 KPUB 022200
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
400 PM MDT WED JUL 2 2008

COC041-022230-
/O.CON.KPUB.SV.W.0101.000000T0000Z-080702T2230Z/
EL PASO CO-
359 PM MDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...

AT 356 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER
SIZE HAIL.  THIS STORM WAS CENTERED NEAR CENTRAL COLORADO SPRINGS...
AND WAS MOVING TOWARD THE SOUTH AT 6 MPH.

LOCATIONS IMPACTED INCLUDE...
  CENTRAL COLORADO SPRINGS.
  SECURITY.
  PETERSON AFB.
  MANITOU SPRINGS.
  CASCADE.

AT 355 PM MDT...NATIONAL WEATHER SERVICE SPOTTERS CONTINUED TO 
REPORT QUARTER TO HALF DOLLAR SIZE HAIL OVER THE NORTHERN PORTIONS 
OF COLORADO SPRINGS. 

LAT...LON 3881 10463 3868 10468 3869 10493 3883 10491
      3890 10500 3900 10489 3899 10464
TIME...MOT...LOC 2159Z 014DEG 5KT 3891 10475

$$
000 
WWUS55 KPUB 022211
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
411 PM MDT WED JUL 2 2008

COC041-022230-
/O.CON.KPUB.SV.W.0101.000000T0000Z-080702T2230Z/
EL PASO CO-
410 PM MDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...

AT 405 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER 
SIZE HAIL.  THIS STORM WAS CENTERED OVER THE NORTHEAST PORTION OF 
COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  NORTHEAST COLORADO SPRINGS.
  PETERSON AFB
  FALCON.

LAT...LON 3881 10463 3868 10468 3869 10493 3883 10491
      3890 10500 3900 10489 3899 10464
TIME...MOT...LOC 2210Z 303DEG 5KT 3891 10471

$$
000 
WWUS55 KPUB 022228
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
428 PM MDT WED JUL 2 2008

COC041-022235-
/O.EXP.KPUB.SV.W.0101.000000T0000Z-080702T2230Z/
EL PASO CO-
425 PM MDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL EL PASO COUNTY
EXPIRES AT 430 PM MDT...

AT 425 PM MDT...THE SEVERE THUNDERSTORM OVER WEST CENTRAL EL PASO 
COUNTY HAS MOVED EAST INTO CENTRAL EL PASO COUNTY. A SEVERE 
THUNDERSTORM WARNING IS NOW IN EFFECT FOR CENTRAL EL PASO COUNTY 
UNTIL 515 PM MDT. 


LAT...LON 3881 10463 3868 10468 3869 10493 3883 10491
      3890 10500 3900 10489 3899 10464
TIME...MOT...LOC 2225Z 303DEG 5KT 3890 10469

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:57 PM MDT, 38 minutes earlier.

Area forecast discussion, Jul 2, 2:57 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT WED JUL 2 2008

.SHORT TERM...
(TONIGHT AND TOMORROW)

...SHORT TERM CONCERNS INCLUDE TIMING AND EXTENT OF FRONTAL BOUNDARY
ACROSS EASTERN COLORADO ALONG WITH THUNDERSTORM COVERAGE...

CURRENT WATER VAPOR IMAGERY CONTINUES TO SHOW NORTHWEST FLOW MOVING
OVER COLORADO. THE THUNDERSTORM ACTIVITY WILL DECREASE IN THE
WESTERN AREAS AS THE EVENING PROGRESSES. THERE REMAINS THE
POSSIBILITY FOR ISOLATED THUNDERSTORMS ALONG THE EASTERN PLAINS
ENDING BY MID EVENING. FRONTAL PASSAGE SHOULD OCCUR EARLY THIS
EVENING. THE MODELS BOTH SEEM TO BE IN RELATIVE AGREEMENT ON THE
APPROXIMATE TIMING. WITH AN INFLUX OF MID LEVEL MOISTURE...A STRATUS
LAYER WILL FORM OVER SOUTH EASTERN COLORADO. THIS LAYER WILL REMAIN
OVER MOST OF THE AREA UNTIL AFTER DAYBREAK. THIS CLOUD LAYER COUPLED
WITH THE COLD FRONT...WILL CAUSE REDUCED MAXIMUM TEMPERATURES
TOMORROW. THE REDUCED MAXIMUM TEMPERATURES AND THE PRESENCE OF CAP
IN THE SOUNDINGS WILL REDUCE THE THUNDERSTORM THREAT FOR TOMORROW.
THE STRATUS LAYER SHOULD DISSIPATE BY 18Z. THE BEST AREAS FOR
THUNDERSTORM ACTIVITY TOMORROW AFTERNOON SHOULD BE ALONG THE FRONTAL
BOUNDARY IN NORTHERN KIOWA AND OVER THE MOUNTAINS ESPECIALLY THE
SOUTHEAST RANGES. -JC

.LONG TERM...
(THURSDAY NIGHT THROUGH WEDNESDAY)

LINGERING SEVERE THUNDERSTORM THREAT THE CONCERN FOR THURS EVENING.
MAIN FOCUS FOR THUNDERSTORMS WILL BE ALONG THE FRONT TO THE SOUTH...
ACROSS THE TX/OK PANHANDLE INTO NE NM AND ALONG THE EASTERN SLOPES
OF THE SOUTHEAST MOUNTAINS.  WITH 50-55+ DEW POINTS POOLING ALONG
THE EASTERN SLOPES OF THE SE MTS IN EASTERLY UPSLOPE FLOW NAM IS
SHOWING UP TO 2000 J/KG OF CAPE IN THIS REGION.  WITH EASTERLY LOW
LVL FLOW BENEATH NW FLOW ALOFT...DEEP LAYER SHEARS RANGE FROM AROUND
25-30 KTS...ENOUGH TO SUPPORT ISOLATED SEVERE THUNDERSTORMS IN THIS
REGION...WITH MAIN THREATS LARGE HAIL AND DAMAGING WINDS. HOW FAR
EAST TO SPREAD SCT POPS IS THE MAIN QUESTION.  LATEST NAM12 MODEL
SOUNDINGS IN 12Z RUN LOOK CAPPED ACROSS THE PLAINS...AND FORCING
ALOFT APPEARS PRETTY WEAK FROM PV LOBE WHICH ORIGINATES FROM NV
TODAY. BUT IF CONVECTION CAN BE FORCED BY OUTFLOW BOUNDARIES OR IF
SUFFICIENT HEATING IS REALIZED AND CONVECTIVE TEMPS ARE ATTAINED
THEN ITS POSSIBLE SCT POPS MAY BE NEEDED ACROSS THE PLAINS.  CURRENT
POPS ARE IN LINE WITH LATEST GUIDANCE AND PAST PERFORMANCE OF MODELS
SUGGEST NAM IS PROBABLY OVERDOING THE QPF ACROSS SE CO THURS
EVENING. THINK MAIN INSTABILITY AXIS WILL END UP BEING FARTHER SOUTH
ALONG THE FRONT. ANY WEAK FORCING WILL BE EXITING SE CO OVERNIGHT SO
THINK MOST CONVECTION WILL END BY 06Z.

RIDGE AXIS SHIFTS EASTWARD FOR FRIDAY WHICH SPREADS WARMER AIR ALOFT
ACROSS THE REGION BY THE AFTN.  DEW POINTS START OUT IN THE 50S
ACROSS THE LOWER EASTERN SLOPES/SE PLAINS BUT CRASH INTO THE 30S TO
LOWER 40S BY AFTN IN SPITE OF SE LOW LVL FLOW AS DEEP MIXING TAKES
PLACE.  THIS DECREASES THE CAPES TO LESS THAN 800 J/KG AND DEEP
LAYER SHEARS DROP TO LESS THAN 20 KTS.  THUS...THREAT FOR ANY SVR
THUNDERSTORMS APPEARS TO BE NIL.  WARMED UP MAX TEMPS THIS DAY.
DECREASED DEW POINTS ALONG THE I-25 CORRIDOR AS WELL...BUT LATER
SHIFTS MAY NEED TO DROP THEM FURTHER IF LATER RUNS CONTINUE TO SHOW
SUBSTANTIAL DRYING.

SATURDAY/SUN LOOKS RATHER HOT ACROSS THE CWA AS A SERIES OF
SHORTWAVES MOVE THROUGH THE NRN US ROCKIES CUTTING DOWN THE RIDGE TO
THE NORTH...AND DEEPENING THE LEE TROF TO THE EAST.  H7 TEMPS RANGE
FROM +16 TO +20C ACROSS THE AREA...SO LOWER 100S ARE POSSIBLE ACROSS
THE SE PLAINS.  MODEL SOUNDINGS SHOW VERY HIGH BASED MOISTURE MOVING
ACROSS THE AREA ASSOC WITH WEAK SHORTWAVES...SO COULD SEE SOME HIGH
BASED DRY THUNDERSTORMS THESE DAYS.

WEAK COLD FRONT MOVES IN FOR MONDAY THOUGH APPEARS COOLER TEMPS/AND
BEST MOISTURE STAYS OFF TO THE NORTHEAST. COVERAGE OF THUNDERSTORMS WILL
BE DEPENDENT ON HOW QUICKLY THE MOISTURE MOVES IN.  FOR NOW APPEARS
BEST THREAT AREA WILL STAY OF TO THE NORTHEAST UNTIL DEEPER SURGE
MOVES IN LATER MONDAY NIGHT INTO TUES.  UPPER RIDGE REBUILDS OVER
THE WEST BY WED WITH LOW LVL EASTERLY FLOW KEEPING LOW LVL MOISTURE
TRAPPED UNDER THE RIDGE WITH AFTN/EVENING THUNDERSTORMS POSSIBLE
EACH DAY...ESP OVER THE MTS. -KT

&&

.AVIATION...
ISOLATED THUNDERSTORMS THIS AFTERNOON REMAIN A POSSIBLE HAZARD
UNTIL ABOUT MID EVENING.   THE MAIN THREATS WILL BE LOCALLY HEAVY
RAIN OVER THE MTS AND HIGH VALLEYS ALONG WITH SMALL HAIL...WHILE
OVER THE SOUTHEAST PLAINS THE MAIN THREAT WILL BE WIND GUSTS UP TO
50 MPH. THE INCOMING AND SUBSEQUENT LOWERING OF A MID DECK WILL
CAUSE MVFR CONDITIONS TOMORROW MORNING ALONG THE I 25 CORRIDOR.
THERE IS ALSO THE POSSIBILITY FOR THIS LAYER TO THICKEN/LOWER AND
CAUSE IFR CONDITIONS. THIS LAYER WILL CLEAR OUT BY 18Z TOMORROW
AND THE ONLY THREAT WILL BE ISOLATED THUNDERSTORMS ALONG THE
FRONTAL BOUNDARY AND OVER THE MOUNTAINS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

14/31
Hazardous weather outlook, Jul 2, 6:37 AM MDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
637 AM MDT WED JUL 2 2008

COZ058>089-093>099-031245-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
637 AM MDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE HIGHER TERRAIN AND THE ADJACENT VALLEYS AND PLAINS
THIS AFTERNOON AND EVENING. A FEW STORMS MAY BE DRY...PRODUCING
CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO AROUND 50 MPH...WITH
LITTLE OR NO RAINFALL. THIS COULD LEAD TO A FEW FIRE STARTS AND
INCREASED FIRE DANGER...ESPECIALLY ACROSS THE I-25 CORRIDOR. A FEW
OF THE STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAIN AND HAIL TO
THE SIZE OF PENNIES...ESPECIALLY ACROSS THE FAR EASTERN PLAINS THIS
EVENING...WHERE LOW LEVEL MOISTURE WILL BE INCREASING BEHIND A
PASSING COLD FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ON THURSDAY...SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE EASTERN
PLAINS AND EASTERN MOUNTAINS DURING THE AFTERNOON AND EVENING. THE
MAIN THREATS FROM THESE STORMS WILL BE ONE INCH DIAMETER HAIL...OR
LARGER...AND WIND GUSTS IN EXCESS OF 60 MPH.

STARTING ON FRIDAY...WARMER AND DRIER AIR WILL MOVE INTO THE
REGION. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY...AND
THE THREAT FOR MOSTLY DRY THUNDERSTORMS WILL INCREASE THROUGHOUT
THE WEEKEND AND INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE ACROSS THE HIGHER TERRAIN AND ADJACENT PLAINS THIS
AFTERNOON AND EVENING.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 4:23 PM MDTSevere Thunderstorm WarningPUBEl Paso16 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.